English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49287/83828 (59%)
Visitors : 7157382      Online Users : 83
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/45981


    Title: Bifurcations and dynamical evolution of eigenvalues of Hamiltonian systems
    Authors: Hsiao, Fu-Yuen;Scheeres, D. J.
    Contributors: 淡江大學航空太空工程學系
    Keywords: Bifurcation (mathematics);Hamiltonians;Mathematical models;Stability;Evolution of eigenvalues;Hamiltonian system;Krein signature;Transient stability;Eigenvalues and eigenfunctions
    Date: 2006-01
    Issue Date: 2013-03-20 16:23:52 (UTC+8)
    Publisher: Amsterdam: Elsevier BV * North-Holland
    Abstract: The transient behavior of the eigenvalues of a state transition matrix in a Hamiltonian system is investigated. Mathematical tools are developed to derive the necessary and sufficient conditions for bifurcations of eigenvalues off and onto the unit circle. The transient behavior of eigenvalues is quantified and the mechanism by which instability transitions occur is identified. This work can be seen as a generalization of the Krein Signature.
    Relation: Physica D: Nonlinear Phenomena 213(1), pp.66-75
    DOI: 10.1016/j.physd.2005.10.014
    Appears in Collections:[航空太空工程學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat
    index.html0KbHTML147View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback